MAUDE Adverse Event Report: 4WEB, INC. 4WEB CERVICAL SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE

4WEB, INC. 4WEB CERVICAL SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE
Model Number CSTS-MD0707
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Two (2) non-sterile cervical spine implants were returned to the manufacturer.Upon inspection, it was identified that the devices were explanted.No information was available on the explantation.It is possible that a revision surgery may have been performed, however, no confirmation was received.(device 1 of 2).
 
Additional Manufacturer Narrative
Two (2) non-sterile cervical spine implants were returned to the manufacturer in a biohazard package.Upon investigation, it appeared that these were explanted from a patient and the implants were identified by the serial number on the device.Review of production records did not indicate any issue related to manufacturing that may have contributed to the event.The cause of the event could not be established with the information available.The surgeon was contacted by the manufacturer, however, no information could be gathered that may be relevant to the investigation of the devices.

Brand Name
4WEB CERVICAL SPINE TRUSS SYSTEM
Common Device Name
INTERBODY FUSION DEVICE
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer (Section G)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer Contact
upasana veturi
suite 620
frisco, TX 75034
8002857090
MDR Report Key16772846
Report Number3009189869-2023-00003
Device Sequence Number14237936
Product Code ODP
UDI-Device Identifier00812998020119
UDI-Public(01)00812998020119(11)180618
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173159
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCSTS-MD0707
Device Catalogue NumberCSTS-MD0707
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Initial Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale